# SDR ASOA201703073025

- Difficulty date: March 7, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 30,083 hours, 18,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521725001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORTCORRODED. REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02.
